Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 8, Number 2
HTML articles powered by AMS MathViewer

On Wronskians of functions of a real variable
Maxime BĂ´cher PDF
Bull. Amer. Math. Soc. 8 (1901), 53-63
The configurations of the 27 lines on a cubic surface and the 28 bitangents to a quartic curve
L. E. Dickson PDF
Bull. Amer. Math. Soc. 8 (1901), 63-70
The fiftieth annual meeting of the American Association for the Advancement of Science
G. A. Miller PDF
Bull. Amer. Math. Soc. 8 (1901), 71-81
Notes
PDF
Bull. Amer. Math. Soc. 8 (1901), 85-88
New publications
PDF
Bull. Amer. Math. Soc. 8 (1901), 89-94